# SDR REXA2017013100144

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,277 hours, 24,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER EXIT LIGHT AT ESCAPE HATCH IS INOP. R/R EXIT LIGHT PN 6020-6 IAW 33-51-00, DID NOT FIX. R&R EMERGENCY LIGHT INVERTER IAW AMM 33-51-07, OPS CK GOOD.
